Alert archive / Illinois / Frost Advisories in 2015

Frost Advisory 1, NWS Lincoln, IL

April 22, 201515 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Apr 22, 2015, 3:04 PM CDT for 15 counties in Illinois. It took effect at Apr 23, 2015, 2:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2015, 3:04 PM CDT (20:04 UTC)
In effect from
Apr 23, 2015, 2:00 AM CDT
Expired
Apr 23, 2015, 8:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL

Counties Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Morgan County, IL, Moultrie County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WWUS73 KILX 222004
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT WED APR 22 2015

...TEMPERATURES EXPECTED TO FALL BELOW FREEZING IN PARTS OF
CENTRAL ILLINOIS OVERNIGHT...

ILZ027>031-036>038-040>048-053-055-057-230300-
/O.NEW.KILX.FZ.W.0001.150423T0700Z-150423T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-MACON-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON...
BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA...
METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE...
CANTON...PEKIN...EAST PEORIA...MORTON...WASHINGTON...
BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...MASON CITY...MANITO...
LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT...
CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...VIRGINIA...PETERSBURG...ATHENS...GREENVIEW...
TALLULA...DECATUR...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR...
PARIS
304 PM CDT WED APR 22 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY. 

* TEMPERATURE...LOW TEMPERATURES OF 30 TO 32 DEGREES ARE EXPECTED
  BY EARLY THURSDAY MORNING...WITH SOME ISOLATED UPPER 20S
  POSSIBLE NORTH OF I-74. 

* IMPACTS...BETWEEN THE FREEZING TEMPERATURES AND THE POTENTIAL
  FOR AREAS OF FROST...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE SENSITIVE VEGETATION.

&&

$$

ILZ049>052-054-056-061>063-066>068-071>073-230300-
/O.NEW.KILX.FR.Y.0001.150423T0700Z-150423T1300Z/
SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND-
CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...WINCHESTER...BLUFFS...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...PANA...SULLIVAN...BETHANY...
LOVINGTON...CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...
MOWEAQUA...NEOGA...GREENUP...TOLEDO...MARSHALL...CASEY...
MARTINSVILLE...EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...
LAWRENCEVILLE...BRIDGEPORT
304 PM CDT WED APR 22 2015

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY. 

* TEMPERATURE...LOW TEMPERATURES OF 32 TO 35 DEGREES ARE EXPECTED
  BY EARLY THURSDAY MORNING. LOCALLY COLDER VALUES MAY OCCUR ALONG
  AND NORTH OF THE I-72 CORRIDOR. 

* IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS
  THAT ARE LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
GEELHART
3 follow-up statements
431 
WWUS73 KILX 230200
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT WED APR 22 2015

...TEMPERATURES EXPECTED TO FALL BELOW FREEZING IN PARTS OF
CENTRAL ILLINOIS OVERNIGHT...

ILZ027>031-036>038-040>048-053-055-057-231000-
/O.CON.KILX.FZ.W.0001.150423T0700Z-150423T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-MACON-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON...
BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA...
METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE...
CANTON...PEKIN...EAST PEORIA...MORTON...WASHINGTON...
BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...MASON CITY...MANITO...
LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT...
CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...VIRGINIA...PETERSBURG...ATHENS...GREENVIEW...
TALLULA...DECATUR...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR...
PARIS
900 PM CDT WED APR 22 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...LOW TEMPERATURES OF 26 TO 30 DEGREES ARE EXPECTED
  BY EARLY THURSDAY MORNING...WITH SOME ISOLATED MIDDLE 20S
  POSSIBLE NORTH OF I-74.

* IMPACTS...BETWEEN THE FREEZING TEMPERATURES AND THE POTENTIAL 
  FOR AREAS OF FROST...SENSITIVE VEGETATION MAY BE DAMAGED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE SENSITIVE VEGETATION.

&&

$$

ILZ049>052-054-056-061>063-066>068-071>073-231000-
/O.CON.KILX.FR.Y.0001.150423T0700Z-150423T1300Z/
SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND-
CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...WINCHESTER...BLUFFS...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...PANA...SULLIVAN...BETHANY...
LOVINGTON...CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...
MOWEAQUA...NEOGA...GREENUP...TOLEDO...MARSHALL...CASEY...
MARTINSVILLE...EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...
LAWRENCEVILLE...BRIDGEPORT
900 PM CDT WED APR 22 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...LOW TEMPERATURES OF 31 TO 35 DEGREES ARE EXPECTED
  BY EARLY THURSDAY MORNING. LOCALLY COLDER VALUES MAY OCCUR ALONG
  AND NORTH OF THE I-72 CORRIDOR.

* IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS 
  THAT ARE LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
SMITH
373 
WWUS73 KILX 230833
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
333 AM CDT THU APR 23 2015

...FREEZING TEMPERATURES ACROSS PARTS OF CENTRAL ILLINOIS EARLY
THIS MORNING...

ILZ027>031-036>038-040>048-053-055-057-231300-
/O.CON.KILX.FZ.W.0001.000000T0000Z-150423T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-MACON-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON...
BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA...
METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE...
CANTON...PEKIN...EAST PEORIA...MORTON...WASHINGTON...
BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...MASON CITY...MANITO...
LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT...
CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...VIRGINIA...PETERSBURG...ATHENS...GREENVIEW...
TALLULA...DECATUR...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR...
PARIS
333 AM CDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...LOW TEMPERATURES IN THE UPPER 20S AND LOWER 30S
  ARE EXPECTED EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE SENSITIVE VEGETATION.

&&

$$

ILZ049>052-054-056-061>063-066>068-071>073-231300-
/O.CON.KILX.FR.Y.0001.000000T0000Z-150423T1300Z/
SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND-
CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...WINCHESTER...BLUFFS...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...PANA...SULLIVAN...BETHANY...
LOVINGTON...CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...
MOWEAQUA...NEOGA...GREENUP...TOLEDO...MARSHALL...CASEY...
MARTINSVILLE...EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...
LAWRENCEVILLE...BRIDGEPORT
333 AM CDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ARE
  EXPECTED EARLY THIS MORNING.

* IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS 
  THAT ARE LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BARNES
613 
WWUS73 KILX 231257
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
757 AM CDT THU APR 23 2015

ILZ027>031-036>038-040>048-053-055-057-231400-
/O.EXP.KILX.FZ.W.0001.000000T0000Z-150423T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-MACON-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON...
BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA...
METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE...
CANTON...PEKIN...EAST PEORIA...MORTON...WASHINGTON...
BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...MASON CITY...MANITO...
LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT...
CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...VIRGINIA...PETERSBURG...ATHENS...GREENVIEW...
TALLULA...DECATUR...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR...
PARIS
757 AM CDT THU APR 23 2015

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

TEMPERATURES ARE ABOVE FREEZING AND WILL CONTINUE TO RISE THIS
MORNING. THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT
8 AM.

$$

ILZ049>052-054-056-061>063-066>068-071>073-231400-
/O.EXP.KILX.FR.Y.0001.000000T0000Z-150423T1300Z/
SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND-
CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...WINCHESTER...BLUFFS...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...PANA...SULLIVAN...BETHANY...
LOVINGTON...CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...
MOWEAQUA...NEOGA...GREENUP...TOLEDO...MARSHALL...CASEY...
MARTINSVILLE...EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...
LAWRENCEVILLE...BRIDGEPORT
757 AM CDT THU APR 23 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

TEMPERATURES HAVE BEGUN TO RISE THIS MORNING AND FROST IS NO
LONGER AN ISSUE. THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO
EXPIRE AT 8 AM.

$$

AUTEN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Apr 22, 3:02 PM CDT, 2 minutes earlier.

Area forecast discussion, Apr 22, 3:02 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT WED APR 22 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 302 PM CDT WED APR 22 2015

SURFACE RIDGE BUILDING EASTWARD OUT OF THE MISSOURI VALLEY THIS
AFTERNOON. STILL SEEING A FAIR AMOUNT OF DIURNAL CLOUDINESS WITH THE
UPPER LOW SPINNING OVER EASTERN ONTARIO...BUT THIS WILL BE FADING
TOWARD SUNSET AS WILL THE WINDS. THUS...CLEAR SKIES PREVAILING
OVERNIGHT. HAVE MADE LITTLE CHANGE TO THE FORECAST LOWS FOR TONIGHT,
WITH MOST AREAS ALONG/NORTH OF I-72 SEEING LOWS 30-32 DEGREES AND 32-
35 FURTHER SOUTH. AS THE GROWING SEASON IS FAR ENOUGH ALONG IN
CENTRAL ILLINOIS...WE WILL BE ISSUING A FREEZE WARNING FROM ABOUT
RUSHVILLE-LINCOLN-PARIS NORTHWARD...AND A FROST ADVISORY TO THE
SOUTH. FROST POTENTIAL IS A BIT MORE UNCERTAIN...AS DEW POINTS IN
THE LOW-MID 20S MAY MITIGATE SOME OF THE FROST THREAT...BUT HAVE
ERRED ON THE SIDE OF CAUTION.

&&

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 302 PM CDT WED APR 22 2015

A FAIR AMOUNT OF SUNSHINE AND LIGHTER NW WINDS 10-15 MPH ARE
EXPECTED THU AS AS CANADIAN HIGH PRESSURE RIDGES SETTLES OVER IL BY
SUNSET THU. HIGHS IN THE UPPER 50S AND LOWER 60S. ANOTHER CHILLY
NIGHT EXPECTED THU NIGHT WITH FROST LIKELY OVER EASTERN IL OVERNIGHT
THU NIGHT INTO EARLY FRIDAY MORNING AS CANADIAN HIGH PRESSURE SLOWLY
DRIFTS EAST INTO THE OHIO RIVER VALLEY BY DAWN FRIDAY. RETURN SE
FLOW AND INCREASING HIGH CLOUDS TO KEEP WESTERN AREAS MILDER FOR
LOWS IN UPPER 30S TO NEAR 40F. BUT LOW TO MID 30S FOR LOWS OVER
EASTERN IL WITH AREAS OF FROST AGAIN DEVELOPING.

CLOUDS TO INCREASE FROM THE WEST DURING THE DAY FRIDAY WITH HIGHS
MOSTLY IN THE LOWER 60S. MOST MODELS SHOW SOME LIGHT QPF FRIDAY
AFTERNOON OVER WESTERN AND SW AREAS AND CONTINUED SLIGHT CHANCES OF
SHOWERS THEN. STILL THINK MOST OF AREA WILL STAY DRY THROUGH THE DAY
FRIDAY. MODELS EJECT SURFACE LOW PRESSURE FROM SE CO AND OK
PANHANDLE INTO CENTRAL MO AND SOUTHERN IL BY SAT AFTERNOON.
INCREASING INSENTROPIC LIFT DURING FRIDAY NIGHT TO INCREASE CHANCES
OF RAIN SHOWERS ESPECIALLY BY LATE FRIDAY EVENING AND OVERNIGHT
HOURS AND CONTINUE THROUGH SATURDAY WITH ISOLATED THUNDERSTORMS SW
AREAS. CENTRAL IL ON NORTH SIDE OF LOW PRESSURE TRACK SO COOLED
HIGHS A FEW MORE DEGREES OVER CENTRAL AREAS SAT WHILE MILDER LOWS
60S IN FAR SOUTHEAST IL BY HIGHWAY 50. RAIN SHOWERS TO DIMINISH
DURING SATURDAY NIGHT AS LOW PRESSURE EXITS EAST OF IL WITH TOTAL
RAINFALL AMOUNTS OF A HALF TO 1 INCH.

DRY WEATHER AND MORE SUNSHINE EXPECTED SUNDAY WITH MILDER HIGHS IN
THE LOWER 60S AS UPPER LEVEL RIDGE APPROACHES THE MS RIVER VALLEY BY
SUNSET SUNDAY.

A BLOCKED UPPER LEVEL PATTERN CONTINUES INTO THE MIDDLE OF NEXT WEEK
WITH DEEP UPPER LEVEL TROUGH OFF NEW ENGLAND AND ANOTHER CUTOFF
UPPER LEVEL LOW MOVING EAST ACROSS THE SOUTHERN PLAINS AND TOWARD
LOWER MS RIVER VALLEY BY MIDDLE OF NEXT WEEK. THIS WILL MAINTAIN
BELOW NORMAL TEMPERATRURES OVERALL THROUGH THE REST OF THE MONTH
ACROSS CENTRAL AND SOUTHEAST IL. EXTENDED MODELS CONTINUE TO TREND
SLOWER WITH NEXT CUTOFF LOW IN SW STATES DURING 1ST HALF OF NEXT
WORK WEEK SO THINKING CENTRAL IL TO STAY DRY MONDAY AND MONDAY NIGHT
WITH SMALL CHANCES OF SHOWERS ARRIVING TUE/WED. GULF OF MEXICO
MOISTURE IS CUTOFF SO ANY RAINFALL AMOUNTS IF THEY OCCUR WILL BE
LIGHT. ANOTHER UPPER LEVEL TROF SETTING UP OVER THE AREA WILL BRING
COOLER TEMPS...MORE CLOUDS AND CHANCES OF LIGHT RAIN SHOWERS BY
MIDDLE OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1211 PM CDT WED APR 22 2015

STRATOCUMULUS DECK STARTING TO THIN OUT IN THE KBMI-KCMI
CORRIDOR...WITH SCATTERED CLOUDS PERSISTING THROUGH THE AFTERNOON.
SKIES SHOULD CLEAR WITH LOSS OF DAYTIME HEATING AND REMAIN FAIRLY
CLEAR THROUGH THURSDAY MORNING. GUSTY WESTERLY WINDS TO AROUND
25 KNOTS WILL PERSIST THROUGH THE AFTERNOON AS WELL, BEFORE
DIMINISHING BY SUNSET.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 8 AM CDT THURSDAY FOR ILZ049>052-054-
056-061>063-066>068-071>073.

FREEZE WARNING FROM 2 AM TO 8 AM CDT THURSDAY FOR ILZ027>031-
036>038-040>048-053-055-057.

&&

SHORT TERM...GEELHART
LONG TERM...07
AVIATION...GEELHART
Hazardous weather outlook, Apr 22, 11:05 AM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1105 AM CDT WED APR 22 2015

ILZ027>031-036>038-040>057-061>063-231100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
1105 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FROST ARE LIKELY TONIGHT. ADDITIONALLY...LOCATIONS NORTH
OF I-72 WILL LIKELY SEE TEMPERATURES FALL TO BELOW FREEZING.
DAMAGE TO SENSITIVE VEGETATION IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PATCHY FROST IS POSSIBLE WEDNESDAY NIGHT...WITH THE BEST CHANCES
IN AREAS EAST OF I-55.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ILZ066>068-071>073-231100-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1105 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FROST IS POSSIBLE TONIGHT...WHICH MAY CAUSE DAMAGE TO
SENSITIVE VEGETATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:04 PM CDTFreeze WarningILXCass, Champaign, DeWitt, Douglas, Edgar, Fulton and 14 more17 hr

Nearby

Frost Advisories in Illinois, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.